The Journal of the Institute of Electrical Engineers of Japan
Online ISSN : 2187-6797
Print ISSN : 0020-2878
ISSN-L : 0020-2878
On one Special Case of Heaviside's Expansion Theorem
S. BEKKU
Author information
JOURNAL FREE ACCESS

1927 Volume 47 Issue 470 Pages 969-972

Details
Abstract
The convenience of Heaviside's Expaxision Theorem for the mathematical study of transients in the electrical network is fully acknowedged among electrical engineers. As far as the auther is aware, the special case when the characteristic equation possesses multiple roots, is not generally discussed except the simplest case discussed by J.R. Carson and E.J. Berg. The author deduced the general formulae when any two of the roots are equal, and he will appreciate the member's suggestion for the more general case when the characteristic equation possesses multiple roots of any order.
Content from these authors
© The Institute of Electrical Engineers of Japan
Previous article Next article
feedback
Top